# SDR DALA2017080906057

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 42,284 hours, 28,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP ANGLE BTW STA Y 598-617 BELOW RT CUSP WEB. CORROSION ON CUSP ANGLE BTW STA Y 598-617 BELOW RT CUSP WEB WAS REPAIRED PER ETI-17-17-114 REV 2 AND ER/A 559569-14 REV ORIG.
